# SDR GLBA20061009

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 23,104 hours, 28,191 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Part number: 1294400491
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HINGE HALF FORWARD AND AFT LUGS MISSING AND SEVERAL LOOSE RIVETS. MAINTENANCE REPLACED HINGE HALF ON CARGO DOOR IAW SRM 52-90. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1. IWO NR 94171,  L/P NR 207464.
